UNIGE document Scientific Article
previous document  unige:12845  next document
add to browser collection
Title

On the spectrum of the sum of generators for a finitely generated group

Authors
Robertson, A. Guyan
Valette, Alain
Published in Israel Journal of Mathematics. 1993, vol. 81, no. 1/2, p. 65-96
Full text
Article (Published version) (1.4 MB) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
DE LA HARPE, Pierre, ROBERTSON, A. Guyan, VALETTE, Alain. On the spectrum of the sum of generators for a finitely generated group. In: Israel Journal of Mathematics, 1993, vol. 81, n° 1/2, p. 65-96. https://archive-ouverte.unige.ch/unige:12845

176 hits

0 download

Update

Deposited on : 2010-12-10

Export document
Format :
Citation style :